# SDR J7SA2024022800384

- Difficulty date: February 23, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N460FX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4117
- Aircraft time: 2,878 hours, 1,056 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159CB510215
- Part serial: 21320H1459
- Condition: Cracked
- Location: Cockpit Right
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO RIGHT SIDE FRONT WINDSHIELD OUTER LAYER CRACKED DURING CRUISE WITH WINDSHIELD HEAT ON. AIRCRAFT LANDED WITHOUT INCIDENT AT KAPA. REPLACED SHATTERED RIGHT WINDSHIELD IAW G450 AMM 56-11-01. OPS AND LEAK CHECK GOOD.
